# SDR 2019F00208

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,017 hours, 19,089 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Test Switch
- Part number: 10157002211
- Condition: Worn
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AS REPORTED BY THE PIC: WHILE IN FLIGHT NR 2 FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED IN FLIGHT. FIRE BOTTLE DID NOT DISCHARGE RETURNED TO BASE.
